MathSciNet Relay Station
MathSciNet bibliographic data
MR1976748 60F10 (60F15)
Egorov, V. A. An estimate for the tail of the distribution of normalized and self-normalized sums. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 294 (2002), Veroyatn. i Stat. 5, 77--87, 261; translation in J. Math. Sci. (N. Y.) 127 (2005), no. 1, 1717–1722
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement